# SDR 2025F00016

- Difficulty date: December 24, 2024
- Submitted: January 7, 2025
- Operation: General aviation
- Aircraft: N892TX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 11,640 hours, 8,148 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT CAUSED BY DEICING FLUID IN APU INTAKE DURIMNG DEICING PROCEDURES ON GROUND PRIOR TO TAKEOFF
